Psoriasis

I was taking cortosone shots for my knee and I developed psoriasis on my calf and they gave me a steroid cream but told me no more shots on my knee because my knee is better. But will the steroid cream be good for me when I am told no more shots?

Comments for Psoriasis

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar

by: Nanette

Hello,

From what you are telling me it appears that you developed psoriasis as indicated by your doctor who then prescribed to you a steroid cream for your psoriasis. You should know that steroid creams are drugs that can produce harsh side effects. These side effects include: thinning and discoloration of the skin (hypo or hyper pigmentation), easy bruising, permanent dilation of certain blood vessels, burn marks on skin, itchiness, perioral dermatitis, liver and kidney damage and a weakened immune system. Not only this, but when you stop using steroid creams this almost always produces what is known as a "Rebound Effect" or "Rebound Phenomenon". These terms refer to the tendency of some medications, when discontinued suddenly, to cause the return of the symptoms it relieved either in the same area or another area. Unfortunately, many times the symptoms return stronger than they were before treatment first began. Here is a link to further information about this: http://www.skin-remedies.com/hydrocortisone-cream.html

For a natural approach, I would strongly recommend applying our Double Strength TheraCream twice daily for fast and effective results.

Please keep me posted on your progress.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.